Alert archive / Florida / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 9, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Apr 14, 2009, 9:51 AM EDT for 5 counties in Florida. It was in force for 54 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2009, 9:51 AM EDT (13:51 UTC)
- Expired
- Apr 14, 2009, 10:45 AM EDT
- In force
- 54 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Lake County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 93 km from the middle of the area, began a volume at 13:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 10:00 AM EDT | HAIL 1 | 8 Sw Kissimmee, FL | REPORT FROM FLORIDA DIVISION OF EMERGENCY MANAGEMENT. |
| Apr 14, 10:05 AM EDT | HAIL 0.7 | 2 Sse Tangelo Park, FL | INTERSECTION OF JOHN YOUNG PARKWAY AND SR 528. |
| Apr 14, 10:09 AM EDT | TSTM WND DMG | 1 Ssw De Land, FL | TREE ON ROOF IN 800 BLOCK OF SOUTH WOODLAND BLVD. TIME ESTIMATED. |
| Apr 14, 10:10 AM EDT | HAIL 0.25 | 2 Se Tangelo Park, FL | INTERSECTION OF ORANGE BLOSSOM TRAIL AND SAND LAKE RD. |
| Apr 14, 10:11 AM EDT | TSTM WND DMG | Enterprise, FL | ROAD OBSTRUCTION. TREES ACROSS EB LANE AT DEBARY AVE. AND MADISON PLACE |
| Apr 14, 10:13 AM EDT | TSTM WND DMG | Orange City, FL | ROAD OBSTRUCTION TREE AND POWER LINE E. ROSE AVE. AND HOLLY AVE. |
| Apr 14, 10:18 AM EDT | TSTM WND GST 44 | 2 W Azalea Park, FL | ORLANDO EXECUTIVE AIRPORT MEASURED WIND GUST OF 44 MPH FROM THE WEST. |
| Apr 14, 10:24 AM EDT | TSTM WND DMG | De Land, FL | ROAD OBSTRUCTION. TREE ACROSS ROAD. E. NEW HAMSHIRE AND S. GARFIELD |
| Apr 14, 10:29 AM EDT | TSTM WND GST 41 | Orlando, FL | ORLANDO INTERNATIONAL AIRPORT MEASURED WIND GUST OF 41 MPH FROM THE WEST. |
| Apr 14, 10:32 AM EDT | TSTM WND DMG | 5 Wsw Lake Helen, FL | TREES / POWER LINES DOWN 400 BLOCK OF SOUTH CARPENTER IN ORANGE CITY. TIME ESTIMATED. |
| Apr 14, 10:36 AM EDT | TSTM WND DMG | 4 Sw De Land, FL | TWO HOUSES DAMAGED NEAR LAKEVIEW DRIVE AND WEST BERESFORD AVE. TIME ESTIMATED. |
| Apr 14, 10:40 AM EDT | TSTM WND DMG | De Land, FL | TREE LIMBS DOWN ON ROAD. E. KENTUCKY AVE./N. GARFIELD |
| Apr 14, 10:40 AM EDT | TSTM WND DMG | Orange City, FL | TRAFFIC LIGHT OUT E. GRAVES AVE./S. VOLUSIA AVE. |
| Apr 14, 10:45 AM EDT | TSTM WND DMG | 5 Sw Bithlo, FL | ANEMOMETER AND RAIN GAUGE RIPPED OFF BRACKETS AND BLOWN OVER. WIND GUSTS ESTIMATED 45-50 MPH. |
| Apr 14, 10:51 AM EDT | TSTM WND DMG | De Bary, FL | POWER AND CABLE LINES DOWN. 2700 BLOCK OF S. ATLANTIC AVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 6:15 AM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 1.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 101 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 1049 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMLB 141351
SVRMLB
FLC069-095-097-117-127-141445-
/O.NEW.KMLB.SV.W.0009.090414T1351Z-090414T1445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
951 AM EDT TUE APR 14 2009
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL LAKE COUNTY IN FLORIDA
ORANGE COUNTY IN FLORIDA
NORTHWESTERN OSCEOLA COUNTY IN FLORIDA
SEMINOLE COUNTY IN FLORIDA
CENTRAL VOLUSIA COUNTY IN FLORIDA
* UNTIL 1045 AM EDT.
* AT 946 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THESE STORMS WERE ENTERING WESTERN ORANGE
COUNTY AND NORTHEAST LAKE COUNTY. THE STORMS WERE MOVING EAST AT 45
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED
TO... KISSIMMEE... ORLANDO...ALTAMONTE SPRINGS...
DE BARY... SANFORD...OVIEDO...DE LAND...DAYTONA BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT TUESDAY AFTERNOON
FOR EAST CENTRAL FLORIDA.
&&
LAT...LON 2929 8107 2897 8098 2861 8097 2861 8099
2859 8095 2846 8094 2817 8151 2833 8165
2869 8162 2911 8145 2926 8142
TIME...MOT...LOC 1348Z 252DEG 47KT 2864 8156
$$
151 follow-up statement
000
WWUS52 KMLB 141406
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1006 AM EDT TUE APR 14 2009
FLC069-095-097-117-127-141445-
/O.CON.KMLB.SV.W.0009.000000T0000Z-090414T1445Z/
OSCEOLA-ORANGE-SEMINOLE-LAKE-VOLUSIA-
1006 AM EDT TUE APR 14 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT
FOR CENTRAL VOLUSIA...EAST CENTRAL LAKE...SEMINOLE...ORANGE AND
NORTHWESTERN OSCEOLA COUNTIES...
AT 1003 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED FROM DE LAND TO ORLANDO TO KISSIMMEE. THE STORMS WERE
MOVING EAST AT 45 MPH.
THESE STORMS PRODUCED NICKEL SIZED HAIL IN KISSIMMEE AROUND 950 AM.
BE PREPARED FOR STRONG DAMAGING WINDS AND LARGE HAIL ACROSS
VOLUSIA...SEMINOLE...ORANGE AND NORTHERN OSCEOLA COUNTIES THROUGH
1045 AM. MOVE INDOORS INTO A STURDY STRUCTURE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT TUESDAY AFTERNOON
FOR EAST CENTRAL FLORIDA.
&&
LAT...LON 2929 8107 2897 8098 2861 8097 2861 8099
2859 8095 2846 8094 2817 8151 2833 8165
2869 8162 2911 8145 2926 8142
TIME...MOT...LOC 1403Z 252DEG 47KT 2870 8135
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 9:06 AM EDT, 45 minutes earlier.
Area forecast discussion, Apr 14, 9:06 AM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
906 AM EDT TUE APR 14 2009
.DISCUSSION...
...SQUALL LINE WILL PUSH RAPIDLY ACROSS CENTRAL FLORIDA THIS
MORNING...
...TORNADO WATCH IN EFFECT FOR LAKE...VOLUSIA...ORANGE...SEMINOLE...
BREVARD AND OSCEOLA COUNTIES THROUGH 2 PM EDT...
SQUALL LINE PUSHING OVER WEST CENTRAL FLORIDA PRESENTLY WILL REACH
LAKE COUNTY AROUND 1330Z...THEN CONTINUE TO RACE QUICKLY EAST...
REACHING THE EAST COAST AND COASTAL WATERS BY MIDDAY. THE LINE IS
MAINTAINING ITSELF WELL OVER LAND AND WILL BE STRONG TO SEVERE AS IT
PUSHES THROUGH EAST CENTRAL FLORIDA...CAPABLE OF PRODUCING DAMAGING
WIND GUSTS...LARGE HAIL AND ROTATION THAT COULD PRODUCE A TORNADO ON
THE GROUND. PERSONS IN EAST CENTRAL FLORIDA SHOULD MONITOR THE
WEATHER VERY CLOSELY. HAVE UPDATED HWO/GHWO THREATS AND WILL MAKE A
FEW TWEAKS TO ZONES/GRIDS.
&&
.AVIATION...SQUALL LINE RACING ACROSS AREAS FROM KISM-KMLB NORTHWARD
WILL RESULT IN MVFR/IFR REDUCTIONS....WITH SFC WND G35KT+. ACTIVITY
AFFECTING KLEE BETWEEN 13-14Z AND REACHING EAST TO COASTAL SECTIONS
KOMN-KDAB-KTTS BY 15-16Z. AREAS SWD FM KISM-KMLB AFFECTED MAINLY
AFTER 16Z.
&&
.MARINE...PREVIOUS FORECAST STILL VALID. NO SIG CHANGES PLANNED.
(PREVIOUS) TIGHTENING S/SW PRES GRAD WILL INCREASE WINDS OVER THE
WATERS. WILL EXPAND THE ADVISORY TO INCLUDE THE NEARSHORE WATERS FROM
BREVARD SOUTHWARD AS STRONG WINDS/GUSTS OVER LAND SHOULD AFFECT
IMMEDIATE NEARSHORE WATERS. WINDS WILL VEER TO THE WEST THIS AFTN
THEN NW TONIGHT BEHIND FRONT. PRES GRAD BEHIND FRONT WILL NOT BE AS
STRONG SO WILL ALLOW ADVISORY NEARSHORE TO EXPIRE THIS EVENING AND
OFFSHORE LATE TONIGHT.
NW WINDS WILL DECREASE TO AROUND 10-15 KTS WED AS FRONT CONTINUES
TO PUSH SOUTH OF THE AREA WITH SEAS AOB 4 FT. PRESSURE GRADIENT
WILL BEGIN TO STRENGTHEN LATE THURS INTO FRIDAY BETWEEN HIGH
PRESSURE BUILDING DOWN THE EAST COAST AND LOW PRESSURE OVER THE
CENTRAL ATLANTIC. WINDS WILL THEN VEER TO THE NE AND INCREASE TO
20-25 KTS OFFSHORE THURS NIGHT INTO FRI WITH SEAS BUILDING TO 7 FT
WITH A SCA LIKELY NEEDED. WINDS WILL THEN VEER TO THE EAST AND
DECREASE HOWEVER SWELLS WILL CONTINUE TO INCREASE INTO SAT WITH
WAVE HEIGHTS UP TO 8-10 FT OFFSHORE AND SOUTHERN NEARSHORE WATERS.
&&
.FIRE WEATHER...
(PREVIOUS) STRONG SFC AND TRANSPORT WINDS WILL PRODUCE HIGH
DISPERSION VALUES ESP SOUTH OF ORLANDO. HIGH COVERAGE OF RAIN WITH
EMBEDDED STORMS WILL AFFECT NORTHERN SECTIONS WITH LESS COVERAGE
SOUTH OF ORLANDO.
DRIER AIR THAT BUILDS IN BEHIND THE FRONT WED WILL CREATE LOW RH
VALUES OVER THE INTERIOR WITH MIN RH VALUES IN THE LOW 30S.
HOWEVER AT THIS TIME DURATION LOOKS LIMITED WITH ONLY A FEW HOURS
EXPECTED SO NO FIRE WEATHER WATCH PLANNED YET FOR WED AFTN.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING
FOR INDIAN RIVER-MARTIN-OKEECHOBEE-OSCEOLA-SOUTHERN BREVARD-
ST. LUCIE.
AM...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR COASTAL
WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 4 AM EDT WEDNESDAY FOR WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
GLITTO/PENDERGRAST/VOLKMERHazardous weather outlook, Apr 14, 8:48 AM EDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 848 AM EDT TUE APR 14 2009 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-142100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 848 AM EDT TUE APR 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. ...SQUALL LINE TO RACE ACROSS EAST CENTRAL FLORIDA TODAY... ...TORNADO WATCH IN EFFECT UNTIL 2 PM FOR VOLUSIA...LAKE... ORANGE...SEMINOLE...OSCEOLA AND BREVARD COUNTIES... .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A SQUALL LINE PUSHING ON THE WEST CENTRAL FLORIDA COAST AT MID MORNING WILL RACE QUICKLY ACROSS CENTRAL FLORIDA THROUGH THE MID TO LATE MORNING...REACHING THE EAST COAST AND ATLANTIC WATERS BY MIDDAY TO EARLY AFTERNOON. THESE STORMS WILL BE STRONG TO SEVERE... CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND ROTATION THAT COULD PRODUCE A TORNADO ON THE GROUND. PERSONS IN EAST CENTRAL FLORIDA SHOULD MONITOR THE WEATHER VERY CLOSELY AND TAKE SHELTER FROM STORMS BEFORE THEY ARRIVE. ...HIGH WIND IMPACT... SUSTAINED SOUTH TO SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS UP TO 40 MPH CAN BE EXPECTED ACROSS MARTIN...SAINT LUCIE...OKEECHOBEE... INDIAN RIVER...BREVARD AND OSCEOLA COUNTIES. ...MARINE THUNDERSTORM GUST IMPACT... FAST MOVING THUNDERSTORMS WILL MOVE OFFSHORE MAINLY NORTH OF THE CAPE AND WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS 34 KNOTS OR GREATER. ...WIND AND SEA IMPACT... A SMALL CRAFT ADVISORY IS IN EFFECT FOR MUCH OF THE ATLANTIC COASTAL WATERS FOR SOUTH TO SOUTHWEST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. DRYING BEHIND THE FRONT WILL LEAD TO A FIRE WEATHER DANGER FOR PORTIONS OF EAST CENTRAL FLORIDA ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER. FORMAL ACTIVATION MAY BE NEEDED IN THE WATCH AREA. GLITTO
In the hours before
Special weather statement, Apr 14, 5:17 AM EDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 517 AM EDT TUE APR 14 2009 FLZ044-141000- NORTHERN LAKE COUNTY- 517 AM EDT TUE APR 14 2009 ...STRONG THUNDERSTORM MOVING INTO WEST CENTRAL LAKE COUNTY... AT 514 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM 13 MILES SOUTHWEST OF FRUITLAND PARK...MOVING NORTHEAST AT 30 MPH. THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. WEITLICH
Local storm report, Apr 14, 8:04 AM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
804 AM EDT TUE APR 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HAIL 5 SSW LADY LAKE 28.86N 81.95W
04/14/2009 E1.00 INCH LAKE FL PUBLIC
&&
HAIL UP TO THE SIZE OF QUARTERS AT CENTRAL FLORIDA NURSERY GARDEN
CENTER.
PGSpecial weather statement, Apr 14, 8:17 AM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 817 AM EDT TUE APR 14 2009 FLZ044-141300- NORTHERN LAKE COUNTY- 817 AM EDT TUE APR 14 2009 ...STRONG THUNDERSTORMS AFFECTING NORTHWESTERN LAKE COUNTY... AT 816 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM 6 MILES SOUTHWEST OF THE VILLAGES...MOVING NORTHEAST AT 35 MPH. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. 52
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 11:17 PM EDT | Special Marine Warning | MLB | 118 min | |
| Apr 13, 11:27 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 23 min |
| Apr 14, 3:47 AM EDT | Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 16 hr |
| Apr 14, 5:25 AM EDT | Severe Thunderstorm Warning | MLB | Lake | 32 min |
| Apr 14, 9:17 AM EDT | Tornado Warning | MLB | Lake, Orange | 43 min |
| Apr 14, 10:15 AM EDT | Special Marine Warning | MLB | 2 hr | |
| Apr 14, 10:24 AM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Osceola, Seminole, Volusia | 51 min |
| Apr 14, 10:29 AM EDT | Tornado Warning | MLB | Orange | 31 min |
| Apr 14, 10:53 AM EDT | Tornado Warning | MLB | Brevard | 37 min |
| Apr 14, 11:07 AM EDT | Tornado Warning | MLB | Brevard | 24 min |
| Apr 14, 12:27 PM EDT | Special Marine Warning | MLB | 63 min | |
| Apr 14, 1:30 PM EDT | Severe Thunderstorm Warning | MLB | Okeechobee, Saint Lucie | 45 min |
| Apr 14, 1:32 PM EDT | Tornado Warning | MLB | Okeechobee, Saint Lucie | 43 min |
| Apr 14, 1:50 PM EDT | Special Marine Warning | MLB | 43 min | |
| Apr 14, 2:13 PM EDT | Tornado Warning | MLB | Saint Lucie | 13 min |
| Apr 14, 2:45 PM EDT | Fire Weather Watch | MLB | Lake, Orange, Osceola, Seminole, Volusia | 13 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.